# SDR COMA0060296

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 4,491 hours, 4,637 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10012
- Part serial: 0776
- Condition: Seized
- Location: Te Flap
- Part time: 4,491 hours, 4,637 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE RIGHT HAND FLAP OUTBOARD ACTUATOR.
